# SDR TWAA9809116

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK AT STATION 200, LONGERON 2L HAD 2 CRACKS.  CUT OUT APPROX 17 INCHES OF LONGERON.  ADDED NEW MATERIAL PLUS TWO REPAIR SPLICES PER SRM 53-02, FIG 18.  (M)
